# SDR 96UAL900404

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER ONE ENGINE COMPRESSOR STALLED IN FLIGHT.  ENGINE DID NOT SHUTDOWN, IT RECOVERED AND CONTINUED TO CNF UNDER NORMAL CONDITIONS.  NO ENGINE PARAMETERS WERE EXCEEDED.  *S/D*  ENGINE WAS REMOVED AND ANALYZED IN TEST CELL.  THE ENGINE MET ALL LIMITS WITHIN THE UAL ENGINE TEST SPECIFICATION.  THE AIRCRAFT WAS FLYING THROUGH TURBULENCE.  RESULTS OF FLIGHT RECORDER DATA INDICATE ALTITUDE, TURBULENCE AND AUTO THROTTLE BEING ENGAGED INDUCED THE COMPRESSOR STALL.  WE ARE NOW WORKING ON NEW FLIGHT PROCEDURES DURING TURBULENCE AND INCREASED TRAINING AWARENESS OF ADVERSE WEATHER PROCEDURES.
